UPM Institutional Repository

Geometrical behaviors of LRS bianchi type-I cosmological models.


Amirhashchi, Hassan and Zainuddin, Hishamuddin and Saz Dezfouli, Hamid Nil (2009) Geometrical behaviors of LRS bianchi type-I cosmological models. Electronic Journal of Theoretical Physics, 6 (22). pp. 79-84. ISSN 1729-5254


By using Einstein’s theory of general relativity some properties of spatially homogeneous locally rotationally symmetric (LRS) Bianchi type-I space-time are investigated in empty space. The concept of Riemannian curvature tensor, Ricci tensor and Ricci scalar has been used to discuss the geometrical behavior of the space-time. It is shown that, LRS Bianchi type-I has always flat geometry in empty space. Also we have shown that the vacuum model does not have singularity when time goes to zero.

Download File

PDF (Abstract)
Geometrical behaviors of LRS bianchi type.pdf

Download (174kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Publisher: Electronic Journal of Theoretical Physics
Keywords: Cosmological models; LRS bianchi type-I models; Curvature tensor; Ricci tensor.
Depositing User: Najwani Amir Sariffudin
Date Deposited: 08 Nov 2013 08:33
Last Modified: 24 Nov 2015 03:22
URI: http://psasir.upm.edu.my/id/eprint/14891
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item